# SDR FDEA201512103969

- Difficulty date: December 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3080C
- Part serial: UNK
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR HAS PUNCTURE DAMAGE AT STRINGER 9, STATION 510 & A CREASE THAT EXTENDS FROM THE TOP OF THE PUNCTURE DAMAGE TO STRINGER 7.  THERE IS ALSO A GOUGE JUST FWD OF THE PUNCTURE DAMAGE.  REPAIRED MAIN DECK CARGO DOOR, BETWEEN STATION 500 & 520, BETWEEN 7 & 10 STRINGER REFERENCE IAW SRM 52-30-01 REPAIR 4, REPAIRED ON NR 60005229020001.  THIS NR IS FOR TRACKING PURPOSES.  THIS IS A MAJOR CATEGORY B REPAIR. INITIAL INSPECTION THRESHOLD IS 37,500 FC, REPEAT INSPECTION'S AT 3,000 FC THEREAFTER, METHOD LFEC.
